I started my venlafaxine yesterday. Well last night i had the worst anxiety and i just felt spaced out almost. Im unsure if i should keep taking it. Im scared thats going to happen again. It was intense and i could barley handle it. I was compketly lost in my thoughts and extremly anxious.
The first night is always the worst!
Like coming down from a bad acid trip.
I drove to pharmacy and asked a bunch of questions as soon as I could the next day, although on zero sleep I didn't feel much like driving.
The side effects lessened from there but it was several weeks before they were gone or I didn't notice them. And I really didn't feel better for a few months because we moved my dose up so slowly. ( I think I took it in the morning for a week or two but had to nap alot)
I know it is hard , I would try again and not stop until you see the doctor also see if you can get something like lorazepam to take the edge off for a while? Or do you have someone to stay with you.
My doctor and my daughter's doctor both prescribed that.
Good luck !
Tian; yes just as needsomething has said that is the way this works It's a shame they don't tell us more. But for the first 2 weeks, many of the things that are bothering you this medication even makes them stronger and slowly during that 2 weeks they do start to get better and better. THEN by week 3 to 4 those are pretty much gone and the medications start to kick in.By the way, it is very important that you try and take this Effexor XR about the same time each day. and if the doctor slowly increases it you may feel some of the side effects but no where near as severe but if you can continue to take this at the same time and you should start to feel better as the time goes and so you know if this is going to work well for you normally by week 4 you should be feeling something for the better. But also it well takes 6 to 8 weeks to get to the full blood level where this medication is at its peak. Do you best but they really should have told you something.this is what makes me so mad. But I would do as your first answer came is call the doctor tomorrow and see if you can get something to help you get through this worst part. That is also kind of common with many doctors. Anyway, all your feeling is normal and it well gets better so sorry you had to go through all of this, good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 2 Sep 2015 • 6 answers
I just started taking venlafaxine (Effexor), from what I've been reading I should stop ASAP because?
Posted 28 Feb 2016 • 3 answers
Posted 11 Jul 2016 • 3 answers
Posted 18 days ago • 0 answers